# SDR ASAA2019070729960

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,715 hours, 14,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10415
- Condition: Failed
- Location: Ac Bay
- Part time: 42,576 hours, 12,912 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL LEFT PACK LIGHT ILLUMINATED RESET ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST OF LEFT & RIGHT PACK/ZONE CONTROLLERS, REF AMM 21-61-00. FOUND LEFT TCV FAULTED. REMOVED & REPLACED LEFT PACK TCV. OPS CHECK GOOD REF AMM 21-51-10. BITE CHECK & VERIFY GOOD
